can-medications-make-your-hair-texture-change

Document Sample
can-medications-make-your-hair-texture-change Powered By Docstoc
					                                                                                                                        Women's Health Ask

Can medications make your hair texture change?

I used to have totally straight hair. Now some of the hair in the back of my head is sort of kinky - not curly. Could medications make my hair change texture? I
used to take a ton of medication but lost my health insurance and don't take it any longer. Will it go back?

Asked by Anna Frederick at Aug 14,2011 17:40


Best answer

Some medicines, and some illnesses, change hair texture, amount of curl, and even color by changing the scalp and hair follicles. Most of the time things return
to the pre-medicines and pre-illness state. I can take time, though, since your hair grows from the scalp out, so you will have to be very patient. When I was
almost 3 years old I was in a very bad pickup truck accident that resulted in severe scalp injury. It healed, but until I was about 14 I had a platinum blond streak of
hair from where the worst injury was. It gradually recovered and my hair began to grow in brown -- brown is my natural color -- but is still a bit lighter.

Answer from Mary at Aug 14,2011 17:49

i have the same problem! my hair did the exact same thing! my advice is do not mess with it! i did that and progressed to pulling it out.now ive got a few small
bald spots. :( it might grow back normal eventually but probably not while you are on the medication. ask your doctor that prescribed it about the side effects of
the medication so that you know when something is normal or not. good luck! :)

Answer from Mallory at Aug 14,2011 19:11


Related questions

» I wanna play in the water but i might get my period when i go? help! 10pts? (2 answers)
» Am I about to start my period? (1 answers)
» is breakthrough bleeding normal on the pill? :o? (5 answers)
» Why does my urine smell like garlic? (only sensible answers please)? (5 answers)
» my vagina hair is 'messy'. how do i control it? (9 answers)
» Why do people who have diabeties have to take so many shots? (2 answers)
» Please answere this!GIRLS ? (4 answers)
» Are stretch marks a turn off for guys? (4 answers)
» how to know if i reached the orgasm? (4 answers)
» lustrum is a period of how many years? (1 answers)



 File saved from http://womenqa.appspot.com/can-medications-make-your-hair-texture-change

				
DOCUMENT INFO
Shared By:
Categories:
Tags:
Stats:
views:2
posted:8/19/2011
language:English
pages:1